# SDR QXEA9900509

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Engine: Rroyce SPEY55515P
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Condition: Failed
- Location: Rt Engine
- Component: Rolls Royce, RB18355515P
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: B, E

## Discrepancy

MWH - A/C EN ROUTE FROM SEA TO BIL, WHILE CLIMBING THROUGH 26,000 FT HEARD A BANG AND RIGHT ENGINE BEGAN TO VIBRATE, TGT ON RISE.  SHUT DOWN ENGINE AND DIVERTED TO MWH.  MAINTENANCE REPLACED THE ENGINE.  A TURBIN BLADE ON THE NR 2 DISK OF THE LP HAD EXITED THE ENGINE.  THE RESULT OF THAT TEARDOWN WAS THE ENGINE HAD FAILED DUE TO A BLADE IN THE SECOND STAGE OF THE LPT BREAKING OFF JUST ABOVE THE FIR TREE AREA OF THE BLADE.  ROLLS-ROYCE HAD AN ENGINEERING PERSON ON SIGHT TO CONDUCT THE DISASSEMBLY.
